Simple method for the design of Lyapunov functionals in distributed-parameter systems

Gordon, T. J. (1987) Simple method for the design of Lyapunov functionals in distributed-parameter systems. International Journal of Control, 46 (2). pp. 709-717. ISSN 0020-7179

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

The properties of Lyapunov functionals for systems of partial differential equations are expressed in local form. When written as an identity, the Lagrange multiplier forms the basis of a design method. This is applied to linear and non-linear examples. In the latter case, results are obtained more simply than previously. For ordinary differential equations, the method reduces to a standard one.

Keywords:MATHEMATICAL TECHNIQUES - Differential Equations, SYSTEM STABILITY - Lyapunov Methods, LAGRANGE MULTIPLIER, LYAPUNOV FUNCTIONS, ORDINARY DIFFERENTIAL EQUATIONS, PARTIAL DIFFERENTIAL EQUATIONS, CONTROL SYSTEMS, DISTRIBUTED PARAMETER
Subjects:H Engineering > H100 General Engineering
Divisions:College of Science > School of Engineering
ID Code:11704
Deposited On:17 Jan 2014 16:01

Repository Staff Only: item control page